# SDR SWAA104459

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 53,071 hours, 44,076 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING I/B FORE FLAP UPPER SURFACE DELAMINATED BETWEEN WBL 147 TO WBL 151.  REPAIRED FORE FLAP PER SRM.
